Thunderstorm Wind, Wayne
- When
- May 18, 5:44 PM EST to 5:47 PM EST
- Where
- Wayne County, Monticello
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.833, -84.833
Few trees down across the county.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at May 18, 4:02 PM EST, 1 hour 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 502 PM EDT THU MAY 18 2006 .DISCUSSION... THUNDERSTORMS HAVE DECREASED IN INTENSITY AND HAVE MOVED OUT OF THE NORTHERN HALF OF THE CWFA. CANCELED THE SEVERE THUNDERSTORM WATCH. RAIN COOLED AIR HAS ALREADY STARTED THE FOG PATTERN...ESPECIALLY WHERE THE STORMS HAVE DEPOSITED BETWEEN A QUARTER TO A HALF INCH OF RAIN. FRUSTRATION RUNNING HIGH WITH NUMEROUS REPORTS OF TREES DOWN ACROSS THE AREA BUT LITTLE IN THE WAY OF LIGHTNING AND MOST TOPS ONLY RUNNING 15 TO 20K WITH WINDS BETWEEN 35 TO 45 MPH. WILL CLEAN UP FROM WATCH AND MONITOR REMAINING SHOWERS. EXPECT ALL PCPN TO EXIT CWFA BY MIDNIGHT AND WILL ISSUE ADDITIONAL ZONE FCST UPDATE WITH EXITING PCPN. WILL PROBABLY ADD VALLEY FOG AT THAT TIME AND EVALUATE NEED FOR POSSIBLE DENSE FOG ADVISORY. && .PREV DISCUSSION... 502 PM EDT THU MAY 18 2006 SHORT TERM...TONIGHT THROUGH SUNDAY MORNING SHORT WAVE MAKING A STRONG MOVE THROUGH THE AREA. RADAR AND SATELLITE SHOWING NUMEROUS OUTFLOW BOUNDARIES ACROSS THE REGION. ALSO...UPSTREAM THUNDERSTORMS HAVE BEEN GENERATING PLENTY OF REPORTS OF SEVERE WEATHER. EXPECT ACTIVITY TO CONTINUE THROUGH THE EARLY EVENING. HOWEVER...ALSO EXPECT SEVERE WEATHER POTENTIAL TO DIE OUT QUICKLY AS SUNSET APPROACHES AND WITH LOSS OF BOUNDARY LAYER HEATING. MOST SIGNIFICANT THREAT APPEARS TO BE TO THE NORTH AND EAST OF THE MOUNTAIN PARKWAY. SINCE HWO PRETTY MUCH COVERS THE CURRENT THREAT...LEFT MENTION OF HAIL AND WINDS OUT OF THE ZONES FOR THOSE AREAS NOT INCLUDED IN THE SEVERE THUNDERSTORM WATCH. FOG MAY BECOME A PROBLEM IN THE EAST OVERNIGHT IF ENOUGH WIDESPREAD RAIN FALLS. BUT FOR NOW LEFT MENTION OF ANY FOG OUT OF THE ZONES AS SIGNIFICANT RAINFALL TOTALS MAY BE LIMITED WITH RESPECT TO TOTAL AREAL COVERAGE. OTHERWISE...MODELS AR IN DECENT AGREEMENT WITH RESPECT TO AN MCS THAT MAY CLIP OUR CWA ON FRIDAY. ORIGINALLY THE NAM HAD BEEN TRENDING FURTHER SW OF OUR AREA...BUT THE 12Z AND 18Z RUN TRENDED CLOSER TO THE LATEST GFS. CONSEQUENTLY...WENT WITH A BLEND OF THE GFS AND NAM FOR THAT TIME PERIOD RESULTING IN CHANCE POPS IN OUR SOUTH FRIDAY AFTERNOON AND EVENING AND A SLIGHT POP ELSEWHERE. THEREAFTER...MODELS STILL ADVERTISE A COLD FRONT TO DROP INTO EASTERN KENTUCKY LATE SATURDAY NIGHT INTO SUNDAY MORNING. THERE DOES NOT APPEAR TO BE MUCH PUSH TO THIS SYSTEM AS MOST OF THE ENERGY AND DYNAMICS FOR THIS SYSTEM PASSES MORE TO OUR NORTHEAST. HOWEVER WITH BOTH THE GFS AND NAM IN GOOD AGREEMENT...GENERATING A BAND OF PRECIP ALONG THE FRONTAL BOUNDARY ACROSS OUR AREA...DECIDED TO INCREASE POPS TO HIGH CHANCE FOR THE END OF THE SHORT TERM PERIOD. LONG TERM...SUNDAY AFTERNOON THROUGH THURSDAY STILL SOME MAJOR DIFFERENCES IN THE MODELS CONCERNING THE STRENGTH...LOCATION...AND TIMING OF SYSTEMS THROUGH THE EXTENDED PERIOD. THE 06Z GFS HAD A MUCH LESS AMPLIFIED 5H PATTERN FROM YESTERDAYS RUN. THE RESULTANT UPPER FLOW WOULD ALLOW FOR THE SURFACE FRONT TO BECOME QUASI STATIONARY NEAR OUR CWA THROUGH THE MIDDLE OF NEXT WEEK. THE ECMWF UPPER AIR PATTERN IS MORE AMPLIFIED...WITH A NW FLOW ALOFT KEEPING THE FRONT SOUTH OF OUR CWA. ECMWF ALSO CONTINUES TO BRING A DIFFUSE SURFACE TROUGH THROUGH ON SUNDAY. I PREFER THE ECMWF SOLUTION FOR GUIDANCE IN THE EXTENDED FORECAST AGAIN TODAY. ALSO USED HPC MANUAL PROG CHARTS...WHICH ARE SIMILAR TO THE ECMWF SOLUTION. CONTINUED WITH 30/40 POPS FOR SUNDAY AFTERNOON FOR SHRA/TSRA AS THE SURFACE TROUGH AND A VORT MAX MOVES THROUGH. TAPERED POPS OFF SUNDAY NIGHT AS THE BOUNDARY DRIFTS SOUTH OF THE AREA...AND HIGH PRESSURE BUILDS IN FROM THE NORTH. ADDED 20 POPS FOR A SLIGHT CHANCE FOR SHRA/TSRA FROM LATE MONDAY NIGHT INTO THURSDAY MORNING AS THE STATIONARY FRONT BEGINS MOVING NORTHEAST AS A WARM FRONT. THIS SHOULD DRIFT THROUGH THE CWA BY WEDNESDAY AFTERNOON. RAISED POPS TO 30 FOR THURSDAY AFTERNOON AS A COLD FRONT IS EXPECTED TO EXTEND FROM PA TO A LOW IN NRN MISSOURI...THEN SW TO TEXAS. INSTABILITY SHOULD BE INCREASING AHEAD OF THIS SYSTEM...AND THIS COULD SPARK SOME TSRA. WENT A FEW DEGREES BELOW MOS MAX TEMPS THROUGH MONDAY...THEN WENT SEVERAL DEGREES ABOVE MOS TUESDAY THROUGH THURSDAY. ALSO USED 850MB ECMWF TEMPS AND HPC GUIDANCE FOR THE MAX/MIN TEMP FORECAST. 1217 PM EDT THU MAY 18 2006 A QUICK UPDATE WILL BE ISSUED FOR SEVERE THUNDERSTORM WATCH NUMBER 363 EFFECTIVE UNTIL 0Z...OR 8 PM EDT FOR ROUGHLY NORTHEASTERN HALF OF THE CWA. 1143 AM EDT THU MAY 18 2006 DECIDED TO INCREASE MAX TEMPS SLIGHTLY PER LATEST SFC OBS. WINDS WILL PICK UP DRAMATICALLY WITH AND BEHIND THIS SHORT WAVE. WITH THE POSSIBILITY OF WINDS MIXING DOWN AS THUNDERSTORMS DEVELOP AND MOVE THROUGH THE AREA...AND PER THE LATEST SPC MESOSCALE DISCUSSION... DECIDED TO ADD WORDING TO ZONES TO INCLUDE THE POTENTIAL FOR SMALL HAIL AND GUSTY WINDS WITH ANY THUNDERSTORM ACTIVITY. ALSO MADE A LAST MINUTE INCREASE TO THE POPS IN THE NORTH AND EAST. UPDATED ZONES ALREADY SENT. ISC GRIDS UPDATED WITH CORRESPONDING PRODUCTS OUT SHORTLY. 952 AM EDT THU MAY 18 2006 THIS MORNINGS SFC CHART INDICATES LAST NIGHTS COLD FRONT HAS PUSHED THROUGH THE BULK OF THE CWA...STRETCHING BACK TO AN OPEN SFC WAVE NEAR KHOP. THE FRONTAL BOUNDARY DISSECTS THE MID MISSISSIPPI VALLEY FROM THERE TRAILING TO THE WEST. THE 850H FRONT IS ALMOST DIRECTLY OVER THE CWA. THIS MORNINGS UPPER LEVEL CHARTS AND WATER VAPOR LOOP ARE PICKING UP ON AN IMPRESSIVE SHORT WAVE NEAR CHICAGO. BOTH THE NAM AND GFS HAVE THIS SHORTWAVE DIGGING INTO OUR AREA...OR MOVING INTO THE SME/LOZ AREA BY EARLY EVENING...ABOUT 6 PM. FCST SOUNDINGS SOUNDINGS ARE SHOWING A SUBSTANTIAL CAP OVER OUR AREA THROUGH TO ABOUT 18Z. THIS CAP GET LIFTED OUT BY 21Z AS THE SHORTWAVE APPROACHES OUR AREA. THE 12Z SOUNDING FROM ILN CONFIRMS THE EXISTENCE OF THIS CAP...AND THE ILX SOUNDINGS SHOWS THIS CAP BEING LIFTED. IN OTHER WORDS...MODELS HAVE A PRETTY GOOD HANDLE ON THE TIMING AND STRENGTH OF THIS SHORTWAVE. THE ONLY DIFFERENCE IS THAT THE 06Z NAM IS SLIGHTLY FURTHER WEST WITH THE POSITION OF THE VORT LOBE THAN THE GFS AND SATELLITE...UPPER AIR CHARTS WOULD INDICATE. FROM ALL APPEARANCES...THE 850H FRONT WILL BASICALLY REMAIN STATIONED OVER OUR CWA...POSSIBLY DRIFTING TO THE SOUTH JUST A BIT. THE SECOND SHORT WAVE WILL CATCH UP AND FORCE THE 850 FRONT THROUGH THE REGION LATER THIS EVENING. THIS WILL KEEP THE THREAT OF AN ISOLATED SHOWER IN THE PICTURE THROUGH THE MORNING HOURS. THE THREAT OF SHOWERS AND SCATTERED THUNDERSTORMS INCREASES SIGNIFICANTLY THROUGH THE AFTERNOON...AND EARLY EVENING HOURS AS THE SHORT WAVE PASSES OVER EASTERN KENTUCKY. THE POTENTIAL FOR SMALL HAIL STILL EXISTS WITH ANY THUNDERSTORM ACTIVITY. THE ZONE FORECAST...AND ISC GRIDS ARE IN EXCELLENT SHAPE THIS MORNING...HANDLING ALL THIS QUITE WELL. WILL UPDATE THE ZONES MAINLY FOR MORNING AND AFTERNOON WORDING. HOWEVER...WITH SUBSTANTIAL CLEARING AND THE 850 FRONT STALLING OUT ACROSS THE AREA...MAY TWEAK HIGH TEMPS UP A DEGREE OR TWO. BUT WILL WAIT ANOTHER HOUR TO SEE HOW LOCAL TEMPS RESPOND FIRST. CURRENTLY THE HOURLY TEMPS OBS ARE RUNNING AS ADVERTISED IN THE ISC GRIDS...WITH THE ONLY EXCEPTION BEING THE SOUTHWEST WHERE TEMPS ARE RUNNING A COUPLE DEGREES HIGHER. UPDATED ZONES WILL BE OUT ABOUT 11 AM. 551 AM EDT THU MAY 18 2006 BULK OF THE PREFRONTAL CONVECTION HAS JUST ABOUT CLEARED THE ENTIRE CWA. WINDS HAVE GONE CALM ENOUGH IN THE VALLEYS FOR SOME PATCHY FOG TO FORM AS WELL AFTER THE OVERNIGHT PRECIP. COLD FRONT IS ACTUALLY STILL NORTH OF THE AREA AT THIS TIME. EXPECT AT LEAST SCATTERED CONVECTION TO REFIRE THIS AFTERNOON WITH THE BOUNDARY AND THE TROUGH AXIS TO COME LATER TODAY. WILL CLEAN UP THE MORNING WORDING TO ACCOUNT FOR THE QUICK EXIT OF THE PREFRONTAL SHOWERS. UPDATE OUT SHORTLY. 300 AM EDT THU MAY 18 2006 COLD FRONT HAS JUST PASSED FGX. BAND OF CONVECTION OUT AHEAD OF THE FRONT HAS WANED WITH TIME. IR SAT SHOWS WARMING CLOUD TOPS WITH LIGHTING ON THE DECLINE AS WELL. EXPECT A GENERAL DECREASE IN INTENSITY AND COVERAGE THROUGH THE REST OF THE MORNING. HAVE BEST POPS IN THE SOUTHEAST AS MOST OF THE PRECIP WILL HAVE CLEARED MOST OF THE CWA BY 10Z. PARTIAL CLEARING WILL THEN FOLLOW WITH GUSTY WEST WINDS BEHIND THE FRONT. TROUGH AXIS WILL THEN APPROACH THIS AFTERNOON WITH SOME SCATTERED CONVECTION POSSIBLE WITH THE STEEP LAPSE RATES IN PLACE. LOW WETBULBS WILL YIELD THE POTENTIAL FOR SOME SMALL HAILERS. MODELS CONTINUE TO TREND MCS ACTIVITY THURSDAY NIGHT INTO FRIDAY FURTHER SOUTHWEST OF THE AREA. HAVE TRIMMED POPS BACK SIGNIFICANTLY WITH GENERAL HEIGHT RECOVERY AND LACKING OF GOOD LOW LEVEL MOISTURE. TEMPERATURES WILL MODERATE WITH TIME AS WESTERN RIDGE/EASTERN TROUGH PATTERN GRADUALLY EASES UP. NEXT WEATHER MAKER ARRIVES LATE SATURDAY INTO SUNDAY AS COLD FRONT TAKES AIM AT THE AREA. LATEST GFS HAS THIS BOUNDARY STALLING ACROSS THE AREA WELL INTO NEXT WEEK...WITH INTERMITTENT DISTURBANCES BRINGING SHOTS OF PRECIPITATION TO THE AREA. CURRENTLY HAVE A DRY FORECAST AFTER SUNDAY. HAVE DECIDED TO LET DAY SHIFT DIGEST ANOTHER MODEL RUN OF THIS SCENARIO BEFORE MAKING ANY WHOLESALE CHANGES. 955 PM EDT WED MAY 17 2006 SFC CHART AND 88D INDICATES TSRA PRIMARILY NORTH OF THE OH RVR MOVING EAST. SOME STORMS IN THIS AREA HAVE BEEN SVR WITH LARGE HAIL THE PRIMARY THREAT. A COUPLE OF ROGUE TSRA HAVE POPPED UP SOUTH OF CVG IN AN OUTFLOW BOUNDARY AND AN AREA WHERE SFC DWPTS ARE 50+ DEG F. THESE STORMS ARE ALSO MOVING EAST TOWARDS OUR MOST NRN COUNTIES...HOWEVER OUR DWPTS ARE IN THE MID 40S. EXPECT THESE STORMS TO DIMINISH AS THEY LOSE THE DAYTIME HEATING AND MOVE INTO OUR MORE STABLE AIR. WILL STILL KEEP SLGHT CHC POP IN OUR NRN COUNTIES BUT WILL LOWER POPS ELSEWHERE FOR THE EARLY PART OF THE OVERNIGHT. S/WV NOW ACROSS CNTRL IN/IL/NRN MO PROGGED TO MOVE THRU THE CWFA AFTER MIDNIGHT. TIMING OF FNTL PASSAGE NOT FAVORABLE FOR TSRA ACTIVITY. HOWEVER WITH UPPER LVL JET AND ACCOMPANYING LLVL INFLUX OF MOISTURE WITH FNTL PASSAGE...THIS FNT SEEMS TO HAVE ENUF DYNAMICS TO CREATE ITS OWN WX. WILL MAINTAIN TSRA FCST WITH FNTL PASSAGE BUT WILL DOWNPLAY SVR POTENTIAL. REST OF FCST LOOKS GOOD AND ONLY A FEW MINOR TWEAKS TO DWPTS AND QPF TO BLEND BETTER WITH ISC GRIDS. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && DUSTY
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1234 PM EDT THU MAY 18 2006 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1234 PM EDT THU MAY 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME STORMS MAY CONTAIN HAIL AND STRONG WINDS...ESPECIALLY ALONG AND NORTHEAST OF THE MOUNTAIN PARKWAY AND KENTUCKY STATE HIGHWAY 114. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...ALONG AND SOUTHWEST OF A LINE FROM MOUNT VERNON TO PINEVILLE. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN ANY HAIL REPORTS THIS AFTERNOON AND EVENING. GEOGERIAN/RAY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
529 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG STANTON 37.85N 83.86W
05/18/2006 POWELL KY TRAINED SPOTTER
THREE TREES DOWN IN TOWN AND ONE OUT IN THE COUNTY. LOTS
OF LIMBS DOWN AS WELL.
&&
JCARICOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
537 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 6 WNW IRVINE 37.73N 84.07W
05/18/2006 ESTILL KY LAW ENFORCEMENT
ONE TREE DOWN ON TROTTING RIDGE ROAD.
0445 PM BLIZZARD 3 ENE IRVINE 37.71N 83.92W
05/18/2006 ESTILL KY EMERGENCY MNGR
TREE DOWN ON TICKEY FORK ROAD. TREE FELL ON TRANSFORMER
AND TELEPHONE POLE.
&&
JCARICOPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
539 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 ENE IRVINE 37.71N 83.92W
05/18/2006 ESTILL KY EMERGENCY MNGR
TREE DOWN ON TICKEY FORK ROAD. TREE FELL ON TRANSFORMER
AND TELEPHONE POLE.
&&
JCARICOKYZ114>117-182230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 547 PM EDT THU MAY 18 2006 KYZ114>117-182230- OWSLEY-PERRY-CLAY-LESLIE- 547 PM EDT THU MAY 18 2006 ...A STRONG THUNDERSTORM TO AFFECT THE AREA... AT 547 PM EDT...11 MILES SOUTH OF BOONEVILLE...OR OVER TRIXIE...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR SAUL AROUND 555 PM EDT...BUCKHORN LAKE STATE RESORT PARK AROUND 600 PM EDT...MOSLEY BEND AROUND 605 PM EDT...LAMONT AROUND 610 PM EDT...AVAWAM AROUND 615 PM EDT. RESIDENTS SHOULD EXPECT GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL THAT COULD COVER THE GROUND IN THESE AREAS. PELTON
KYZ068-079-080-182300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 600 PM EDT THU MAY 18 2006 KYZ068-079-080-182300- ROCKCASTLE-PULASKI-LAUREL- 600 PM EDT THU MAY 18 2006 ...A STRONG THUNDERSTORM TO AFFECT THE AREA... AT 600 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF SOMERSET...OR OVER SHOPVILLE...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR BLOSS AROUND 605 PM EDT...BILLOWS AROUND 610 PM EDT...BUNCH AROUND 615 PM EDT...BERNSTADT AROUND 620 PM EDT...LONDON AND PITTSBURG AROUND 625 PM EDT. RESIDENTS SHOULD EXPECT GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. PELTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 608 PM EDT THU MAY 18 2006 KYZ088-115-117-118-120-182245- PIKE-PERRY-LESLIE-LETCHER-HARLAN- 608 PM EDT THU MAY 18 2006 ...A LINE OF SHOWERS AND STRONG THUNDERSTORMS TO AFFECT THE AREA... AT 605 PM EDT...A LINE OF SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF PIKEVILLE TO 10 MILES EAST OF HINDMAN TO 5 MILES SOUTHWEST OF HYDEN...MOVING SOUTHEAST AT 40 MPH. THE STORMS WILL BE NEAR CANADA AROUND 615 PM EDT...KIMPER AROUND 620 PM EDT...PHYLLIS AROUND 625 PM EDT...BOARD TREE AROUND 630 PM EDT... BIGGS AROUND 635 PM EDT... RESIDENTS SHOULD EXPECT GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. RAY
The Knoxville radar (KMRX), 148 km away, was scanning. The volume nearest the first event began at 22:45 UTC.
1 thunderstorm wind. Local standard time, as filed.
Few trees down across the county.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5505165.